# SDR 08FDEA02587

- Difficulty date: July 1, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-222
- Aircraft serial: 318
- Aircraft time: 33,089 hours, 14,491 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Arm
- Part number: R5537020900000
- Condition: Corroded
- Location: Rudder Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 RUDDER HINGE ARM FORWARD ATTACH AREA FORWARD OF BEARINGS EXFOLIATED.  REMOVED CORROSION AND POLISHED REWORK AREA PER SRM 51-76-10, APPLIED ALODINE TO THE REWORK AREA PER SRM 51-21-10.  PERFORM HFEC TO REWORK AREA FOR CRACK, NO CRACK FOUND PER NTM 51-10-09/801 AND REPAIRED PER EA 6-5530-117380.  MAJOR REPAIR PER GMM 6-2-100.
